# SDR USAA920081916

- Difficulty date: October 20, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 57,877 hours, 35,860 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT MAJOR REPAIR FPBH INSPECTION NR 4371880.  FORWARD PRESSURE BULKHEAD FORWARD FACE CRACKED AT BS 178, RBL 10, WL 234 AT RIVET HOLE.  REPAIRED FORWARD PRESSURE BULKHEAD FORWARD FACE CRACKED AT BS 178, RBL 10, WL 234 IAW SRM 53-10-08 FIGURE 201.
